# SDR A6WA200640116

- Difficulty date: March 22, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 7,060 hours, 6,311 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM LOWER WEB CRACKED LT SIDE FROM ACCESS PANEL NUTPLATE, APPROX FS 628, LBL 39, WL 111.09.  (K) MAINTENANCE REPAIRED LOWER WEB BY INCORPORATION AWAC E02/081/453 MODIFICATION OF THE ENGINE SUPPORT BEAM (BOMBARDIER SERVICE BULLETIN A601R-53-059 REV D).  (M)
